# SDR LCQ37

- Difficulty date: January 19, 2005
- Submitted: January 19, 2005
- Operation: General aviation
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- Aircraft time: 67,911 hours, 50,634 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 908.5, AFT CARGO DOOR FRAME WEB HAS CORROSION ON VERTICAL SUPPORT, FOUR CORNERS FWD SIDE. S/O 152051, OPS 29258, ZONE 1E-3
